Re: Small bowel series question????
Hey there, i came across your posts and am gonna be getting back into see the GI Dr. possible small bowel problem, but i am wondering of ithier of you experience or have whats like major stomach spasms in the upper abdomen like all day no matter what you do or don't eat? I'm not even for sure if this is whats happening but it a realy pain. I also injured my back about two years ago and am waiting for an MRI report right now and before the weird sensations started i started having bowel problems with lots of constipation and not going for like a week had an upper and lower colonoscopy done checked out fine. I have also had an abdominal ultrasound and hidiscan as well and was fine . But in all this because the GI and everyone asumed it was GI related i just waited to tell the Neurologist about having a bowel movement and my genitals going numb along with my whole leg. So i am not really sure if this is back related or other! My regular dr. did mention it could be small obstruction due to that i have went to the bathroom but still feel full ect. So i am putting a call backl into the GI and seeing my GP again and waiting for pelvic MRI results. I just wanted to let you know how frusturating i know this can be and maybe we can help eachother! I also wish i could find some answers as i am at the point i could deal with my back issue now that i'm seeing better drs. but the stomach issue is freaking me out. It's almost like theres a baby in there and and or spasms and my son could even feel it and thinks there a demon in my stomach or something ugh. I know i have posted many times on here but it really helps to be able to relate with others and i am not trying to find something wrong, i posted once once on here that sometimes i feel llike just ripping the guts out so it will go away(i know terrible thing) but it freaking me out! One last thing, i have tried Bently, Reglan, and Miralax Nexium, and Prilosec and now trying Pepcid without any results!
Thanks for listening!
Last edited by monkey5; 02-06-2008 at 06:27 PM.
Reason: medication information